# SDR SWAA103739

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 53,132 hours, 44,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654681
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND UPPER CHORD CORRODED AT BS 986.5, RBL 43.  REMOVED AND REPLACED CHORD PER BAC DWG.
